# SDR ABXA9900678

- Difficulty date: August 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46037
- System (JASC): 5250 · Fixed Inner Doors
- Part: Handle
- Part number: AR25291
- Condition: Defective
- Location: Cockpit Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO OPEN COCKPIT DOOR FROM INSIDE COCKPIT.  REPAIRED COCKPIT DOOR HANDLE, OPS CHECKED GOOD.
